# SDR UF6A960602

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7863504
- Condition: Faulty
- Location: Nr 2 Prop
- Part time: 3,674 hours
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5733 - PROP VIBRATION IN FLIGHT, AMPLIFIED AT HIGHER TORQUES.  MAINTENANCE REMOVED AND REPLACED NR 1 BLADE ON NR 2 PROP.  BALANCED ASSEMBLIES, SYSTEM OPS CHECK GOOD.  (M)
